# SDR DALA2022040502306

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 69,145 hours, 32,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DOOR 2L SLIDE WILL NOT ARM. DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED AND LUBED FLEX CONTROL CABLE PER A320 AMM 12-22-52. OPS CHECK GOOD. (8585376)
